L-Series of Rankin Type and Their Functional Equations.
Mathematische Annalen, Tome 244 (1979), pp. 135-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__244_163297,
author = {Wen-Ch'ing Winnie Li},
title = {L-Series of {Rankin} {Type} and {Their} {Functional} {Equations.}},
journal = {Mathematische Annalen},
pages = {135--166},
year = {1979},
volume = {244},
zbl = {0396.10017},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__244_163297/}
}
Wen-Ch'ing Winnie Li. L-Series of Rankin Type and Their Functional Equations.. Mathematische Annalen, Tome 244 (1979), pp. 135-166. http://geodesic.mathdoc.fr/item/MAN_1979__244_163297/